# SDR COMA2011080850052

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 34,965 hours, 30,381 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO MSP, NAV NR 1 AND NR 2 FAILED.  EMERGENCY DECLARED, A/C DIVERTED TO CID LANDED SAFELY.  TESTED NAV NR 1 AND NR 2 WITH RAMP TEST, TEST SET IFR 4000.  NO DEFECTS NOTED.
